# SDR SWAA2022031132477

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SEVERAL PLACES AT AFT CARGO FLOOR; LEFT Z CHANNEL SUPPORT; FROM STA 727 TO STA 847. DOT 221-11 / REMOVED AND REPLACED AFT CARGO COMPT L/H Z CHANNEL SUPPORT FROM STA 727 TO STA 847 SLICE AT ST 727D PER REFERENCE B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND B737-700 SRM 51-40-02-OG-O
